MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/RIGHT-STER; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/RIGHT-STER; ROD,FIXATION,INTRAMEDULLARY
Model Number 456.418S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an open reduction and internal fixation surgery of proximal femur due to femur fracture.The plan was to implant a trochanteric fixation nail-advanced (tfna).When it came time to implant the nail, the nurse left the room to get a trochanteric fixation and a nail.Upon her return she had a tfn instead of a tfna and the nail was implanted.A new type of helical blade was implanted along with a tfn.The procedure was successfully completed.There was no surgical delay.The patient is stable and doing fine.This complaint involves two (2) device.This complaint is for (1) 11mm/130 deg ti cann troch fixation nail.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: manufacturing location: monument: manufacturing date: 06-mar-2015, expiration date: 31-jan-2024: part number: 456.418s, lot number: 7931186 (sterile), lot quantity (b)(4): 11mm/130 deg ti cann troch fixation nail 380mm/right- sterile: work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance, met all inspection acceptance criteria.Inspection sheet, inspect dimensional, met all inspection acceptance criteria.Inspection sheet, final inspection, met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf rev m was reviewed and determined to be conforming.Packaging bom was reviewed and found to be conforming with no deviations to normal packaging identified.Scn (sterilization control number) supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: 456.314.3, lock driver tfn, bp55, lot number: 7768925, lot quantity: (b)(4): work order traveler met all inspection acceptance criteria.Inspection sheet, inspect dimensional / final, 456fi314-3 rev h met all inspection acceptance criteria.456.315.2, 130 degree lock prong tfn, bp58; lot number: 7929584; lot quantity: (b)(4): work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance sheet, op045442 rev a met all inspection acceptance criteria.Inspection sheet ns043861 rev f met all inspection acceptance criteria.21069, tialnbri18.00, bp80; lot number: 7790624; lot quantity: (b)(4).: certificate of test received from ati allvac dated 22-aug-2014 was reviewed and determined to be conforming.Lot summary report dated 05-sep-2014 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TROCH FIXATION NAIL 380MM/RIGHT-STER
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7970602
Report Number2939274-2018-54411
Device Sequence Number16496801
Product Code HSB
UDI-Device Identifier10886982227843
UDI-Public(01)10886982227843
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number456.418S
Device Catalogue Number456.418S
Device Lot Number7931186
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;